# SDR JR2R20241102836

- Difficulty date: November 2, 2024
- Submitted: November 2, 2024
- Operation: Air carrier
- Aircraft: N89317
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000442
- Aircraft time: 21,228 hours, 12,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 17085573
- Condition: Corroded
- Location: Zone 100
- Part time: 21,228 hours, 12,881 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ON THE AFT SIDE OF FR85 STR24L CORRODED.  REPLACED
